# SDR REXA200600041

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 7,090 hours, 6,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT ZERO WHEN SELECTED DOWN ON APPROACH.  QRH FOLLOWED EMERGENCY DECLARED FLAPS ZERO LANDING UNEVENTFUL.  MAINTENANCE RESET FLAPS AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
